whats wrong with me? - VeggieBoards
Forum Jump: 
 
Thread Tools
#1 Old 04-13-2007, 10:48 PM
Veggie Regular
 
specialK12's Avatar
 
Join Date: Jul 2006
Posts: 461
i have diarrhoea, yellow skin , pain in my stomic........ i have had this for like a week now and i also have complelty lost my appititie yes i have anorexia but this is worse than usual? if any one can help me thanks
specialK12 is offline  
Sponsored Links
Advertisement
 
#2 Old 04-13-2007, 10:52 PM
Veggie Regular
 
mazikeen's Avatar
 
Join Date: Sep 2005
Posts: 2,977
Get yourself to a doctor or hospital ASAP. This could be serious. You could have anything to food poisoning, gastroenteritis, or a symptom of something else.
mazikeen is offline  
#3 Old 04-13-2007, 11:25 PM
Banned
 
Join Date: Feb 2007
Posts: 4,482
specailk 12...mazikeens advice was about the same as what any one else would post for your condition , so please follow it .Get the situation cleared up so you can get back here and post .
bluegold is offline  
Sponsored Links
Advertisement
 
#4 Old 04-14-2007, 12:36 AM
Banned
 
Join Date: Jul 2006
Posts: 3,851
Quote:
Originally Posted by specialK12 View Post

yes i have anorexia

I would like to ask you a persnal question. How do you feel about yourself and what do you think of yourself? Seems to me that you are missing out on loving the most important person in your life.
Vegan Joe is offline  
#5 Old 04-14-2007, 02:36 AM
Veggie Regular
 
Snow White's Avatar
 
Join Date: Sep 2006
Posts: 333
You've been jaundiced for a week? Get yourself to a doctor now. While the problem could be with your biliary ducts, it could also be your liver, i.e. hepatitis.
Snow White is offline  
#6 Old 04-14-2007, 03:09 PM
Beginner
 
criticizedveggi's Avatar
 
Join Date: Feb 2007
Posts: 142
that has something to do with kidneys or something. good lord, go to the hospital
criticizedveggi is offline  
#7 Old 04-14-2007, 03:10 PM
Beginner
 
criticizedveggi's Avatar
 
Join Date: Feb 2007
Posts: 142
oh like they said, liver or hepatitus, i don't know, i'm no doctor. haha
criticizedveggi is offline  
#8 Old 04-14-2007, 03:10 PM
Newbie
 
GhostUser's Avatar
 
Join Date: Oct 2010
Posts: 0
Yellow skin? No appetite? Isn't that signs of Kidney Failure? Go to the doctor.
GhostUser is offline  
#9 Old 04-14-2007, 05:56 PM
Veggie Regular
 
rabid_child's Avatar
 
Join Date: Jul 2003
Posts: 12,282
Quote:
Originally Posted by animallover7249 View Post

Yellow skin? No appetite? Isn't that signs of Kidney Failure? Go to the doctor.



No, liver failure.

But doctor = now.

http://megatarian.blogspot.com
rabid_child is offline  
#10 Old 04-14-2007, 06:01 PM
Newbie
 
GhostUser's Avatar
 
Join Date: Oct 2010
Posts: 0
Quote:
Originally Posted by rabid_child View Post

No, liver failure.

But doctor = now.



Thank you. I was close, I guess.
GhostUser is offline  
#11 Old 04-14-2007, 06:11 PM
Veggie Regular
 
karenlovessnow's Avatar
 
Join Date: Oct 2005
Location: Home Sweet Home
Posts: 12,079
specialK12...let us know how you are doing please!!!
karenlovessnow is offline  
#12 Old 04-15-2007, 08:39 PM
Veggie Regular
 
specialK12's Avatar
 
Join Date: Jul 2006
Posts: 461
oh man i just got the results back....... i have liver damage, i have to have futhure test ahhhhh this studpid ED 8 yrs i guess it going to mess up somethig in my body....... im only 19 i just want to be happy and healthy im really upset right now.
specialK12 is offline  
#13 Old 04-15-2007, 08:51 PM
Newbie
 
GhostUser's Avatar
 
Join Date: Oct 2010
Posts: 0
All the best specialK12. We're all pulling for you.
GhostUser is offline  
#14 Old 04-15-2007, 10:13 PM
Veggie Regular
 
specialK12's Avatar
 
Join Date: Jul 2006
Posts: 461
thanks you all so much...... thanks pkk!

i need to recover i ve been told at how much damage i have done, but worse still how much more i can do if i dont change , im scared!
specialK12 is offline  
#15 Old 04-15-2007, 11:20 PM
Veggie Regular
 
LadyFaile's Avatar
 
Join Date: Oct 2001
Posts: 7,691
it's good that you're scared, you should be. many people continue their ED's knowingly damaging their organs and keep on doing it anyways. this fear will help you understand what you're doing to yourself and that you need to fix it. you need to be scared, it will give you the extra push you need to get over the hump. it's just up to you to decide how you're going to apply that fear and it looks like you're taking a step in the right direction



good luck

I'm singin' here to get rid of fear
Hope it disappears right here with the rain
But I know life is pain, not like a fairytale
Meaningless to pray, so just goin' on my way
~Miyavi "Torture"
LadyFaile is offline  
#16 Old 04-16-2007, 02:04 AM
Banned
 
ginkgo's Avatar
 
Join Date: Jan 2007
Posts: 134
Yellow skin is jaundice. It comes from liver problems. All medications are bad for the liver. An MD told me that many people needing liver transplants are that way due to tylenol. Right now 40,000 Americans need liver transplants and most will not get one and die.
ginkgo is offline  
#17 Old 04-16-2007, 04:56 AM
Veggie Regular
 
karenlovessnow's Avatar
 
Join Date: Oct 2005
Location: Home Sweet Home
Posts: 12,079
So sorry specialK12...please take care and I hope you will be on the road to recovery soon! (hugs)
karenlovessnow is offline  
#18 Old 04-16-2007, 08:33 AM
Veggie Regular
 
Dirty Martini's Avatar
 
Join Date: Apr 2003
Posts: 8,777
Quote:
Originally Posted by ginkgo View Post

Yellow skin is jaundice. It comes from liver problems. All medications are bad for the liver. An MD told me that many people needing liver transplants are that way due to tylenol. Right now 40,000 Americans need liver transplants and most will not get one and die.



I think you need to do some research on liver problems.
Dirty Martini is offline  
#19 Old 04-16-2007, 09:23 AM
Veggie Regular
 
sybaritik's Avatar
 
Join Date: Feb 2007
Posts: 2,063
Quote:
Originally Posted by ginkgo View Post

All medications are bad for the liver.



Oh so that's why my eyes matched my t shirt today.
sybaritik is offline  
#20 Old 04-16-2007, 09:26 AM
Veggie Regular
 
cftwo's Avatar
 
Join Date: Feb 2006
Posts: 912
One of the good things about livers is that they are reasonably resilient and if you at least have part of your liver healthy, you have a good chance of recovery. (This is why people can do partial liver transplants.) Still, this is a big wake-up call for you and a good reason to start taking care of yourself better. Whether you need to see a counselor or medication (or both), make your health a priority.
cftwo is offline  
#21 Old 04-16-2007, 09:46 AM
Veggie Regular
 
Bonoluvr's Avatar
 
Join Date: Apr 2006
Posts: 1,219
Quote:
Originally Posted by OregonAmy View Post

I think you need to do some research on liver problems.



Bonoluvr is offline  
#22 Old 04-16-2007, 10:02 AM
Veggie Regular
 
sybaritik's Avatar
 
Join Date: Feb 2007
Posts: 2,063
Why?
sybaritik is offline  
#23 Old 04-16-2007, 03:33 PM
Banned
 
Join Date: Feb 2007
Posts: 4,482
Quote:
Originally Posted by cftwo View Post

One of the good things about livers is that they are reasonably resilient and if you at least have part of your liver healthy, you have a good chance of recovery. (This is why people can do partial liver transplants.) Still, this is a big wake-up call for you and a good reason to start taking care of yourself better. Whether you need to see a counselor or medication (or both), make your health a priority.



cftwo ... is correct , understand your concern , a counselor would be a tremendous help , you could in time turn it into a positive .You have your youth on your side and a life to live . Just slowly work through the issues , you have got through the last few days so now is the time to go forward
bluegold is offline  
#24 Old 04-16-2007, 08:30 PM
Veggie Regular
 
specialK12's Avatar
 
Join Date: Jul 2006
Posts: 461
thanks so much guys its so good to have some support , i hope i can turn all this around!
specialK12 is offline  
#25 Old 04-17-2007, 03:13 AM
Veggie Regular
 
bluewisdom's Avatar
 
Join Date: Jan 2005
Posts: 824
specialk, people thought I had liver damage from my ED too. My liver enzymes were high and I had severe edema everywhere. My feet looked like balloons. I went up nearly 10 pounds in one day..water retention weight. My skin was gray.



I had an ultrasound on my liver and stomach, a chest x-ray, and more bloodtests. None of the tests hurt that much. The thing that hurt the most was the ultrasound, because I was very underweight at that time and the guy kept pressing the thingy into my bones. :\\



It turned out my liver was fine. I still had high liver enzymes, but nothing in particular was wrong.



Hopefully, nothing will be wrong with you either. *hugs* Stay strong, be safe.
bluewisdom is offline  
#26 Old 04-17-2007, 10:28 PM
Veggie Regular
 
specialK12's Avatar
 
Join Date: Jul 2006
Posts: 461
thanks so much blue im going for all thoses test so ill let you know
specialK12 is offline  
Reply

Quick Reply
Message:
Options

Register Now

In order to be able to post messages on the VeggieBoards forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.
User Name:
If you do not want to register, fill this field only and the name will be used as user name for your post.
Password
Please enter a password for your user account. Note that passwords are case-sensitive.
Password:
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:

Log-in


Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off